# SDR ASAA2013081595865

- Difficulty date: August 15, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,368 hours, 6,042 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 311A26821
- Condition: Bent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON EXTERIOR LT SIDE AT MID SPAR, LOWER BRACKET BENT.  ACFT GROUNDED.  REWORKED TO ORIGINAL CONTOUR AND ACCOMPLISHED FPI AND HFEC INSP.
